Top 9 Phenylephrine Nasal Spray – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Equate

#ad

1 fl oz each, Equate 4-Way Nasal Spray 3-Pack Phenylephrine HCl

#ad
Equate #ad - Fast relief of sinus congestion. Nasal Decongestant. Also known as Equate Nasal Four. Fast acting nasal spray. Compare to 4-Way Nasal Spray. Soothes swollen nasal membranes. Relieves sinus pressure. Phenylephrine HCl 1%.
BrandEquate #ad
ManufacturerEquate #ad
Part Number681131696128-3

2. Equate

#ad

Nasal Four, 1-Ounce Pack of 2, Phenylephrine Hydrochloride, Decongestant Spray, Compare To 4 Way, Equate

#ad
Equate #ad - Temporarily relieves nasal Congestion Due to Common Cold, Hay Fever, Upper Respiratory Allergies. Compare to 4 way Nasal Spray Active Ingredient. Fast Acting. Nasal congestion, sinus Congestion, swollen Nasal Membranes, Sinus Pressure.
BrandEquate #ad
ManufacturerEquate #ad
Height5 Inches
Length3 Inches
Weight2 ounces
Width2 Inches
Part Number681131696128-2

3. 4-Way

#ad

4 Way Nasal Decongestant Nasal Spray, 1-Ounce 29.6 ml Pack of 3, Fast Acting

#ad
4-Way #ad - Starts working upon contact. Fast relief of nasal congestion, sinus congestion, sinus pressure and swollen nasal membranes. Helps common cold, hay fever, and other upper respiratory allergies and sinusitis. Please read all label information on delivery. Contains 1 % Phenylephrine Hydrochloride.
Brand4-Way #ad
Manufacturer4-Way #ad

4. Neosynephrine

#ad

Neo-Synephrine Nasal Spray for Cold & Sinus Relief, Extra Strength, Powerful Relief, 0.5 Fl Oz, Pharmacist Recommended

#ad
Neosynephrine #ad - No one knows noses like Neo-Synephrine. Pharmacist-recommended. 1. 0% phenylephrine HCl Nasal Decongestant. Immediate 4 hour nasal congestion relief. With the highest level of acive ingredient. Adults and children 12 years and older.
BrandNeosynephrine #ad
ManufacturerFoundation ConsumerHealthcare #ad
Height4.25 Inches
Length1.88 Inches
Weight0.08 Pounds
Width1.88 Inches
Part Number69536-100-15
Model69536-100-15

5. Neosynephrine

#ad

Neo-Synephrine Nasal Spray , Extra Strength Formula, 0.50 Ounces each Value Pack of 4

#ad
Neosynephrine #ad - Temporarily relieves nasal congestion: due to common cold, due to hay fever or other upper respiratory allergies allergic rhinitis. Neo-synephrine nasal spray, extra Strength Formula, 050 ounces each Value Pack of 4.
BrandNeosynephrine #ad
ManufacturerFOUNDATION CONS HLTH LLC #ad
Height8 Inches
Length6 Inches
Width6 Inches
Part Number00604

6. Equate

#ad

Nasal Spray Four, Phenylephrine Hydrochloride, Compare to 4-Way, Decongestant Spray, 1 oz, Equate

#ad
Equate #ad - Fast relief of: nasal congestion, Swollen Nasal Membranes, Sinus Congestion, Sinus Pressure. Phenylephrine HCI 1%. Compare to 4 way Nasal Spray Active Ingredient. Fast Acting. Nasal Decongestant.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height4.96 Inches
Length1.34 Inches
Width2.17 Inches
Part Number681131696128-1

7. Good Sense

#ad

Fast Powerful Congestion Relief For Colds and Allergies, GoodSense Maximum Strength Nasal Spray

#ad
Good Sense #ad - These symptoms can last for up to two weeks. Active ingredient: the active ingredient is oxymetazoline hydrochloride 005%, nasal decongestant, Compare to Afrin Original active ingredient.

Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Purpose: this original nasal spray mist temporarily relieves nasal congestion and sinus congestion and pressure due to common cold, hay fever, and upper respiratory allergies. Allergy relief and cold relief: nasal spray Oxymetazoline HCl 005% maximum strength, provides fast, powerful congestion relief for allergies and colds for up to 12 hours. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandGood Sense #ad
ManufacturerGoodSense #ad
Weight0.15 Pounds
Part NumberLP13995

8. 4-Way

#ad

1fl.oz, 4-Way Fast Acting Nasal Spray

#ad
4-Way #ad - Health Care. Nasal Care. Fast relief of: nasal congestion, Sinus Congestion, Swollen Nasal Membranes, and Sinus Pressure. Nasal-moisturizers.
Brand4-Way #ad
Manufacturer4-Way #ad
Height4.48 Inches
Length1.17 Inches
Weight0.1 Pounds
Width2.2 Inches
Part NumberANV-161
ModelANV-161

9. Neosynephrine

#ad

Regular Strength, Fast Relief, Neo-Synephrine Nasal Spray for Cold & Sinus Relief, Pharmacist Recommended, 0.5 Fl Oz

#ad
Neosynephrine #ad - 05% phenylephrine HCl nasal decongestant. With the highest level of acid ingredient. No one knows noses like neo-synephrine. Immediate 4 hour nasal congestion relief. Pharmacist-recommended. Adults and children 12 years and older.
BrandNeosynephrine #ad
ManufacturerFoundation ConsumerHealthcare #ad
Height4.25 Inches
Length1.88 Inches
Weight0.09 Pounds
Width1.88 Inches
Part Number69536-050-15
Model69536-050-15